Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 41-50 of 1762 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
41
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle

Lee, Yongnamresearcher, MATHEMATISCHE NACHRICHTEN, v.219, pp.135 - 146, 2000-10

42
A compactification of a family of determinantal Godeaux surfaces

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023, 2000-11

43
Some Congruences for Binomial Coefficients

Hahn, Sang-Geunresearcher; Dong Hoon Lee, ADVANCED STUDIES IN PURE MATHEMATICS, v.30, no.0, pp.445 - 461, 2001-04

44
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

45
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

46
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

47
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

48
Essential dimension of simple algebras with involutions

Baek, Sanghoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.44, pp.578 - 590, 2012-06

49
STRONG COHOMOLOGICAL RIGIDITY OF A PRODUCT OF PROJECTIVE SPACES

Choi, Suyoung; Suh, Dong Youpresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.4, pp.761 - 765, 2012-07

50
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

rss_1.0 rss_2.0 atom_1.0